# SDR ABXA9700501

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT WING LEADING EDGE RIB JUST OUTBOARD OF XRS 477 CRACKED AT HI-LOK.  REPAIRED RIGHT WING LEADING EDGE RIB IAW DC9 SRM CHAPTERS 51-30-2, 51-30-5, AND SUPPLEMENTAL SRM DRAWING K 05159.
